Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Undergone lasik surgery. Eye is turning red after washing. Using zaha ointment. Is it the right medication? - Online Doctor Chats

Date : 31-Oct-2013
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2519 Questions
User:yestarday i went vasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
User:yestarday i went vqasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
Doctor:Good Morning
User:yestarday i went vqasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
User:yestarday i went vasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
Doctor:I am XXXXXXX from XXXXXXX medical support team. The doctor is busy with another patient on phone. Would you want me to arrange a call back from the doctor in next 10-15 minutes?
User:please arrnage me to chat with doctor how long it will take
User:please arrnage me to chat with doctor how long it will take
Doctor:The doctors are busy on phone at the moment. Generally, we get emergency requests at this time so the doctors talk over the phone itself rather than doing Live Chat. If you want a call back from the doctor, I will arrange a phone call with a doctor within next 10 to 15 minutes.
Doctor:Are you there?
Doctor:Are you there?
User:yeah
User:yestarday i went vasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
User:yestarday i went vqasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
User:yestarday i went vasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
Doctor:hi
User:yestarday i went vasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
Doctor:the medicine is good
Doctor:it is antibiotic
Doctor:if the irritation is severe, you can stop the medicine
Doctor:all right?
User:why its irritating doctor told to use ....is ther any problem for vision i used one time
Doctor:mild irritation will be there when using first time
Doctor:but it will subside
Doctor:Even after using 3 times, if you have irritation, then you can stop the drops
User:can i use it or not
Doctor:use it
User:ok byr byr i will chat with you again
Doctor:ok
Doctor:bye
User:Zaha ointment we have to use inside the eye or outside the eye
User:Zaha ointment we have to use inside the eye or outside the eye
Doctor:Hi
Doctor:Good Morning
User:Zaha ointment we have to use inside the eye or outside the eye
Doctor:are you there?
Doctor:inside the eye
Doctor:all right?
User:after the wash eye will be red colour
Doctor:nothing wrong in it
Doctor:it will subside in a few days
User:eye pain is there why mam
Doctor:because of infection
Doctor:that is why Zaha ointment is given to you
Doctor:it will go away in few days
Doctor:do not worry much
User:if we using this 3 to 4 days after pain will be reduce or not tell me mam i had lasik past 2 months
Doctor:yes
Doctor:pain will reduce
Doctor:I told you that
User:thank you so much your great help mam
Doctor:relax
Doctor:nothing to worry
Doctor:have a pleasant day ahead
Doctor:you will be fine soon
User:every night we have to put that ointment right
Doctor:yes
User:how many days we have to put plz suggest me mam
Doctor:for minimum 5 days
User:thank you so, much mam bye bye ..... thanks for your great help have a nice day
Doctor:thank you too
Doctor:take care
Doctor:Bye
Doctor::)
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor